Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalization of Taylor's series


Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 30 (1928), 126-154
MSC: Primary 41A58
DOI: https://doi.org/10.1090/S0002-9947-1928-1501425-4
MathSciNet review: 1501425
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A58

Retrieve articles in all journals with MSC: 41A58


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501425-4
Article copyright: © Copyright 1928 American Mathematical Society